# SDR SIMA20140410007

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,085 hours, 26,582 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A20357
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RETRACTED GEAR.  NORMAL INDICATION ON EICAS OF GEAR RETRACTED, BUT FELT & HEARD THAT THE DOOR WAS STILL OPEN.  RETURNED TO DFW.  R & R NLG DOOR SEQUENCE PROXIMITY SWITCH IAW AMM 32-63-03.  LG OPERATIONS CHECKED GOOD AT THIS TIME.
